Jump to content

ohtokyovogue

Member Since 24 Mar 2008
Offline Last Active Aug 06 2015 06:02 PM

Topics I've Started

Does Accutane Cause Restless Leg Syndrome

02 August 2015 - 07:49 AM

Hello I've been on accutane 30 mg for one month so far I've just been taking 60 mg for the past 3 days. I've noticed a couple things different from my first course when i was 17... im 24 now. My skin feels itchy at times and I have to scratch it can be constant. When I lay down I can't sit still I always have to move around like my feet or whole body. I just feel restless. Why is this? I'm on klonopin and abilify. I was taking 5 htp last month would this help? Anything advice or suggestions would be helpful!

How Can I Heal My Red Marks

10 June 2015 - 07:42 PM

I'm starting accutane again at the end of the month I'm on retin a now I've been using it since January it helped at first then stopped I was on accutane before it's the only thing that helps I did a course when I was 17 I'm 24 now I've had acne since I was 12 I think it's caused by my hormones though I had an iud the mirena twice and that really messed things up espically my skin I do low carb so I know that isn't contributing to my acne I just have these stubborn red marks every time I get a blemish how can I help them I've done I think 3 tca peels they don't help and the retin a doesn't seem to either I tried geltain as a supplement that hasn't helped either can the accutane help I just cant wait to go on it and not have to worry anymore I'm kinda scared to go on it again since my anxiety is bad I think it might make it worse but I'm on medicine so I think that will help my acne/ body image makes me depressed I'm sick of wearing makeup my boyfriend thinks I'm beautiful but I always tell him otherwise makes me sad I can't just accept myself : ( thanks I'm sure someone understands : )

Here's a photo link

http://postimg.org/image/5f5uu0zh9/

I Took Accutane In June And Think I Might Be Pregnant

06 August 2014 - 03:11 AM

I took accutane for 10 days starting June 20th so I stopped my last dose on the 30th it was giving me too much anxiety and I couldn't take it so I stopped I was on 20 mg... anyways I think I might be preg so since I only took it for 10 days will I be okay or what should I do.. I'm so lost are there any risks at all? For birth defects... If I am what should I do thank you .. I'm so scared

Vitamin B5 Megadose Questions

24 April 2013 - 01:42 PM

I was curious if vitamin b5 increases anxiety I have anxiety disorders along with other phsychiartic disorders anyways I was taking 10 grams a day and it was working so well but ever since taking them I noticed I had some serve panic attacks is this related the vitamins or could
It be stess related? My dad just tried killing himself I don't know if its because that or the vitamins? Any idea? Thanks